Please tell me what causes tingling in legs and arms?

Many things. Parasthesias (tingling) can be caused by polyneuropathy of any cause, ms, cord syndromes, and as a side effects of medications (carbonic anhydrase inhibitors like topamax, (topiramate) Diamox and zonegran.).

Related Questions

At 39 had arm/leg tingling, dizziness; docs Dx as herniated disks. Since then feels like I've grown 3 inches taller. Could tests, anything cause that?

"Feel like"? Do you FEEL like you've grown 3 inches taller, or have you ACTUALLY grown 3 inches taller? Please repost with the actual measurements. Or, if you feel like you've grown 3 inches taller but have not measured your height, please state why not. Read more...

Can herniated discs cause dizziness, arm/leg tingling? Blood work, nerve tests, MRIs, neuro exams all normal. That was the only Dx neurologists found.

Herniated discs. Disc herniations are a cause arm and leg tingling, but dizziness would not be directly attributable to a herniation. But pain can be described in many ways, so it is possible that your herniation is causing your other symptoms. If it has been over 6 weeks, try an epidural steroid injection. If your dizziness and extremity symptoms improve, then the herniation is likely causing your symptoms. . Read more...